MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO ONE-STEP; CATHETER, IRRIGATION

MERIT MEDICAL SYSTEMS MEXICO ONE-STEP; CATHETER, IRRIGATION
Model Number 00884450012062
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the drainage of an abcess, the centesis catheter broke and part of the catheter remained in the patient.The 3.5 cm of catheter that remained in the patient required removal in the or two days later.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
ONE-STEP
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
MDR Report Key12052617
Report Number3011642792-2021-00007
Device Sequence Number11729972
Product Code GBX
UDI-Device Identifier00884450012062
UDI-Public00884450012062
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2024
Device Model Number00884450012062
Device Catalogue NumberOSC-5F-10L/B
Device Lot NumberI2043290
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1